# SDR CALA2019042200636

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 29,651 hours, 10,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING NR 6 T/E FLAP CANOE OUTBD SIDE CENTER SEAL COMPLETELY MISSING. INSTALLED NEW SEAL REF SRM 51-40-02.
